# SDR ASOA2015040912578

- Difficulty date: March 19, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,481 hours, 10,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK AT FS 661.00 +16 - 667.40 HAS CORROSION.   COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV J AS WRITTEN.  REMOVED SIDE SEAT RAIL AT FS661.00+16 669.40 IAW AMM 53-00-49-00-801-A01.  INSTALLED SIDE SEAT RAIL RT AT FS661.00+16-669.40 IAW AMM 53-00-400-801-A01.
